South Dakota, 2025

Tornado and Flash Flooding in South Dakota, August 5 to 6, 2025

August 5 to 6, 2025 · NWS ABR · 40 events in 13 counties and zones

A line of storms produced large hail and high winds during the afternoon and evening of August 5th, and into the early morning hours of August 6th. The largest sized hail measured at 3 inches in diameter was observed in Hoven.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
40

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABR wrote it up.

A line of storms produced large hail and high winds during the afternoon and evening of August 5th, and into the early morning hours of August 6th. The largest sized hail measured at 3 inches in diameter was observed in Hoven. Later in the evening, a peak wind gust of 99 mph was recorded on a weather station out at Sandy Shore State Park, while the Watertown Regional Airport ASOS would record a peak gust of 68 mph. Over 40 trees were topped or downed as a result of these winds around the Lake Kampeska area. Additional sporadic tree and crop damage was noted elsewhere across northeast South Dakota.

Heavy rainfall would also lead to flooding with reports of several roads overtopped by water in the city of Watertown, the towns of Britton, Agency Village, and Wilmot, as well as portions of rural Codington, Roberts, and Marshall counties. Already saturated soils from a wet spring and summer were unable to absorb the 2 to 4 inches of rainfall, with the COOP observer in Wilmot measuring 3.63 inches and 3.31 inches of rainfall from a CoCoRaHS observer 1 mile south southeast of Kidder. These heavy rains would result in river flooding, mainly across the Big Sioux and its tributaries.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before the first event at Aug 5, 1:43 PM CST, 1 hour 51 minutes earlier. Its key messages:

  • An active pattern continues with showers and thunderstorms in the forecast through Friday night.
  • There is a marginal to slight risk (1 to 2 out of 5) for severe storms through tonight across the region with the slight risk covering the forecast area west of the Interstate 29 corridor. All hazards are possible this afternoon into this evening.
  • There is a marginal risk for severe storms on Wednesday. There is a marginal to slight risk for severe storms over the entire forecast area on Thursday. Strong winds and large hail will be the primary threats each day.
  • Heat indices could increase to 100-105F degrees on Thursday, with similar values on Friday.
Area forecast discussion, Aug 5, 1:43 PM CST, 1 hour 51 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Aberdeen SD
243 PM CDT Tue Aug 5 2025

.KEY MESSAGES...

- An active pattern continues with showers and thunderstorms in
  the forecast through Friday night.

- There is a marginal to slight risk (1 to 2 out of 5) for severe
  storms through tonight across the region with the slight risk
  covering the forecast area west of the Interstate 29 corridor.
  All hazards are possible this afternoon into this evening.

- There is a marginal risk for severe storms on Wednesday. There
  is a marginal to slight risk for severe storms over the entire
  forecast area on Thursday. Strong winds and large hail will be
  the primary threats each day.

- Heat indices could increase to 100-105F degrees on Thursday,
  with similar values on Friday.

&&

.DISCUSSION...
Issued at 117 PM CDT Tue Aug 5 2025

At 1 PM CDT, skies are partly to mostly sunny across the forecast
area. Temperatures are in the 70s and 80s (60ss across portions of
north central/northeast South South Dakota under the cloud-cover
were it was or is raining). Winds maintain a general south/southeast
direction around 10 to 20 mph with gusts up to 30 mph. Elevated
showers/thunderstorms within the remaining low/mid level WAA and
best lingering low level jet/upper level jet lift zones continue to
work toward the northeast corner of the CWA. Back over
western/central South Dakota, the next mid-level s/w is noted in
water vapor imagery entering the western Dakotas. The boundary is
being destabilized, with the best deep layer shear (45-
60knots)/instability (1500-2500J/kg) noted across western/central
South Dakota and the best low level shear (large sweeping low level
curved hodographs)/instability (tor potential) is analyzed across
mainly central/north central South Dakota.

Tonight through Wednesday night, a lee-of-the-Rockies surface
trough, potentially with a surface wave of low pressure developing
on it, will work in tandem with this incoming mid-level s/w to
produce isolated to scattered supercellular convection over
western/central South Dakota by early this evening (right now, it's
unclear whether the stabilized boundary layer over north central
South Dakota from morning convection will have enough time to mix
out/heat up and be part of the potential severe weather threat
rooted in the boundary layer). Large hail, damaging winds and a few
tornadoes are possible. As the evening becomes overnight, the LLJ,
and increasing mid-level westerlies, combined with what is expected
to be consolidating storm cold-pools, should cause storm mode to
become linear (strong straight-line winds) and move off to the
southeast out of the southern/eastern half of forecast zones. The
lee-side-trof eventually lays down into an almost west to east
oriented boundary on Wednesday before slowly trying to back up to
the north Wednesday night. More than adequate shear/instability is
forecast along this boundary at the end of peak-heating on
Wednesday. But, there may not be any synoptic-scale lift support
around on Wednesday to aide CI on this boundary that is forecast to
be near the U.S. Highway 14 corridor Wednesday evening. If, a storm
or two were to form on/north of this boundary, it would be in an
environment that could cultivate strong/severe convection.

Temperatures over the next 3 forecast periods are forecast to be
near normal, and western CONUS wildfire smoke aloft should increase
in thickness over the region today before taking a break on
Wednesday. The latest available RRFS output to 84 hours, shows the
western CONUS wildfire smoke aloft returning Thursday into Thursday
night.

Thursday into Friday, as heights rise ahead of the vigorous upper
low set to spread across the northern tier states Friday through
Sunday, low/mid-level WAA should push 700hpa thermal capping
temperatures up to +14-15C Thursday/Thursday night and +16-17C
Friday/Friday night. This is going to pretty much shut off
precipitation chances over this area days 3 and 4 of the forecast.
Most convection will be able to thrive to the north across North
Dakota/northern Minnesota Thursday night and Friday/Friday night.
The likelihood of convection turning and diving southeast across the
Prairie Coteau into western Minnesota Thursday night or Friday night
is rather low. This sytem's cold frontal boundary is still timed to
move through the CWA Friday into Friday night. CIPS/CSU machine
learning and the ENS EFI/shift of tails are still showcasing a
notable signal for severe storms potential in that Thursday night
through Friday night timeframe. Not sure how these capping warm EML
mid-level temperatures are handled by these severe indices.

Ensembles 500hpa height difference/qpf clusters analyses show
precipitation chances falling off now on Friday (capped?) and
continuing a dry scenario into Saturday (and potentially Sunday?) as
the upper low over southern Canada slowly churns off to the east and
northwest flow sets up over the CWA by Monday while western CONUS
upper level ridging develops behind this longwave trof.

The warming trend still appears to max out Thursday/Friday, with
cooler conditions to follow. Right now, the probability of
temperatures warming above 90 degrees (50% or higher) this week is
found, for the most part, south of U.S. Highway 212. Thursday and
Friday continue to showcase the warmest temperatures of the 7-day
forecast, with highs at and south/west of Pierre potentially
encroaching on the century mark again on Thursday. Forecast heat
index values do exceed 100 degrees Thursday afternoon mainly across
portions of central and northeast South Dakota. Friday also has heat
index values running up to around 100F degrees across mainly the
James River valley in the mid to late afternoon. Will continue to
monitor trends.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1237 PM CDT Tue Aug 5 2025

Terminals KABR,KATY,KPIR,KMBG

Outside of areas of convection this afternoon through tonight, VFR
conditions (except for the outflow- generated MVFR stratus at
KMBG) are forecast throughout the next 24 hours.

Showers and thunderstorms will impact the KABR/KATY terminals
until ~19-20Z this afternoon. Then later this evening, the next
round of (severe) thunderstorms will develop and move
east/southeast across the region, impacting the KPIR/KABR and KATY
terminals with severe thunderstorm wind gusts and possibly rather
large hail. KMBG may not see much in the way of thunderstorms this
evening, since morning convection has effectively stabilized the
boundary layer there.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...None.
MN...None.
&&

DISCUSSION...10
AVIATION...10
Hazardous weather outlook, Aug 5, 1:38 PM CST, 1 hour 56 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Aberdeen SD
238 PM CDT Tue Aug 5 2025

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-061930-
Traverse-Big Stone-Corson-Campbell-McPherson-Brown-Marshall-Roberts-
Walworth-Edmunds-Day-Dewey-Potter-Faulk-Spink-Clark-Codington-Grant-
Hamlin-Deuel-Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
238 PM CDT Tue Aug 5 2025 /138 PM MDT Tue Aug 5 2025/

This Hazardous Weather Outlook is for west central Minnesota,
central South Dakota, north central South Dakota and northeast
South Dakota.

.DAY ONE...This afternoon and tonight.

There is a slight risk for severe storms everywhere west of the
Coteau and a marginal risk I-29 east. All hazards are possible
including strong winds, large hail, a tornado or two and heavy rain
which may lead to flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a marginal risk for severe thunderstorms across portions of
the region Wednesday and a slight risk for severe thunderstorms
across north central South Dakota on Thursday. There is a slight
risk for severe thunderstorms on Friday as a cold front moves
through.

Heat indices are forecast to exceed 100 degrees on Thursday and
Friday over portions of central and northeast South Dakota.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested. Weather spotters are encouraged
to submit reports to the National Weather Service in Aberdeen. The
public can submit reports on our web page, Facebook page, or our X
feed.

10

In the hours before

Special weather statement, Aug 5, 9:40 AM CST, 5 hours 54 minutes before
Special Weather Statement
National Weather Service Aberdeen SD
1040 AM CDT Tue Aug 5 2025

SDZ004-051615-
Campbell SD-
1040 AM CDT Tue Aug 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CAMPBELL COUNTY
THROUGH 1115 AM CDT...

At 1040 AM CDT, Doppler radar was tracking a strong thunderstorm over
Herreid, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Herreid and Artas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4580 9972 4578 9972 4572 10018 4581 10025
      4594 10004 4594 9984
TIME...MOT...LOC 1540Z 234DEG 24KT 4580 10009

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MMM

The radar

The Aberdeen radar (KABR), 53 km away, was scanning. The volume nearest the first event began at 21:34 UTC.

Open the radar archive at this moment

Event by event

20 thunderstorm wind, 14 hail, 3 flash flood, 2 funnel cloud, 1 tornado. Local standard time, as filed.

Hail, Brown

When
August 5, 3:34 PM CST
Where
Brown County, 8.9 mi WSW of Winship
Measured
1 in hail
Reported by
Public
Coordinates
45.890, -98.700

Hail, Brown

When
August 5, 3:39 PM CST
Where
Brown County, 7.72 mi W of Winship
Measured
1.5 in hail
Reported by
Public
Coordinates
45.910, -98.680

Hail, McPherson

When
August 5, 5:44 PM CST
Where
McPherson County, 3.85 mi W of Long Lake
Measured
0.88 in hail
Reported by
Public
Coordinates
45.880, -99.310

Thunderstorm Wind, McPherson

When
August 5, 5:44 PM CST
Where
McPherson County, 4.8 mi WSW of Long Lake
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
45.850, -99.320

A trained spotter 5 miles west of Long Lake estimated thunderstorm winds at 50 to 60 mph.

Hail, McPherson

When
August 5, 6:20 PM CST
Where
McPherson County, 5.9 mi SW of Langlake
Measured
1 in hail
Reported by
Public
Coordinates
45.780, -99.290

Quarter sized hail accompanied thunderstorm winds resulting in crop and garden produce damage.

Hail, Day

When
August 5, 6:34 PM CST
Where
Day County, 2.29 mi NNW of Bristol
Measured
0.88 in hail
Reported by
Storm Chaser
Coordinates
45.380, -97.790

Funnel Cloud, McPherson

When
August 5, 6:48 PM CST
Where
McPherson County, 10.96 mi ESE of Hillsview
Reported by
Public
Coordinates
45.610, -99.360

Hail, Day

When
August 5, 6:48 PM CST
Where
Day County, 1.61 mi ENE of Holmquist
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
45.340, -97.620

Tornado, McPherson

When
August 5, 6:54 PM CST
Where
McPherson County, 1.6 mi WSW of Leola
Rating
EFU
Path length
0.01 mi
Path width
5 yd
Reported by
Fire Department/Rescue
Coordinates
45.710, -98.980

The Leola fire department observed a brief touchdown in an open field. No damage was observed.

Hail, Edmunds

When
August 5, 7:15 PM CST
Where
Edmunds County, 9.69 mi S of Bowdle
Measured
2.75 in hail
Reported by
Emergency Manager
Coordinates
45.310, -99.660

Hail, Edmunds

When
August 5, 7:20 PM CST
Where
Edmunds County, 13.16 mi S of Bowdle
Measured
1 in hail
Reported by
Public
Coordinates
45.260, -99.690

Hail, McPherson

When
August 5, 7:37 PM CST
Where
McPherson County, 0.48 mi E of Wetonka
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
45.620, -98.770

Thunderstorm Wind, Marshall

When
August 5, 7:40 PM CST
Where
Marshall County, 3.18 mi SW of Hillhead
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
45.800, -97.450

Hail, Walworth

When
August 5, 7:50 PM CST
Where
Walworth County, 6.76 mi SE of Lowry
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
45.250, -99.890

Thunderstorm Wind, Marshall

When
August 5, 7:50 PM CST
Where
Marshall County, Lake City
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
45.720, -97.420

Hail, Edmunds

When
August 5, 8:00 PM CST
Where
Edmunds County, 9.69 mi S of Bowdle
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
45.310, -99.660

Thunderstorm Wind, Brown

When
August 5, 8:05 PM CST
Where
Brown County, 1.19 mi NW of Aberdeen
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
45.480, -98.500

A caller stated that multiple large tree branches had come down at Lee Park golf course.

Thunderstorm Wind, Brown

When
August 5, 8:07 PM CST
Where
Brown County, 2.93 mi SSE of Westport
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
45.610, -98.480

Photos sent by the public included several large tree limbs down and plants in the garden flattened.

Thunderstorm Wind, Brown

When
August 5, 8:15 PM CST
Where
Brown County, 1.61 mi ENE of Aberdeen
Measured
61 kt (70 mph) measured gust
Reported by
Mesonet
Coordinates
45.480, -98.450

Flash Flood, Marshall

When
August 5, 8:20 PM CST to August 6, 12:00 AM CST
Where
Marshall County, 2.89 mi E of Amherst to 4.83 mi W of Newark
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
45.730, -97.860

The Marshall county Emergency Manager reported street flooding in and around Britton. The CoCoRaHS observer 1 mile south southwest of Kidder recorded 3.31 inches of moisture.

Hail, Edmunds

When
August 5, 8:20 PM CST
Where
Edmunds County, 13.16 mi S of Bowdle
Measured
1 in hail
Reported by
Public
Coordinates
45.260, -99.690

Hail, Potter

When
August 5, 8:20 PM CST
Where
Potter County, 1.19 mi SE of Hoven
Measured
3 in hail
Reported by
Public
Coordinates
45.240, -99.780

Hail up to three inches in diameter was observed in Hoven. Several other reports of hail between 1.00 and 2.75 inches were received.

Thunderstorm Wind, Roberts

When
August 5, 8:20 PM CST
Where
Roberts County, 7.38 mi W of Goodwill
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
45.590, -97.220

Thunderstorm wind gusts estimated at 60 mph resulted in broken branches.

Hail, Potter

When
August 5, 8:45 PM CST
Where
Potter County, 4.23 mi SE of Hoven
Measured
1.5 in hail
Reported by
Public
Coordinates
45.200, -99.750

Thunderstorm Wind, Brown

When
August 5, 8:45 PM CST
Where
Brown County, 1.61 mi ESE of Groton
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
45.440, -98.070

A trained spotter reported that hay bales had rolled across highway 12 due to thunderstorm winds.

Funnel Cloud, Day

When
August 5, 8:46 PM CST
Where
Day County, 6.91 mi N of Crandall
Reported by
Public
Coordinates
45.250, -97.970

Thunderstorm Wind, Hand

When
August 5, 9:44 PM CST
Where
Hand County, 10.16 mi NE of Polo
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
44.900, -98.980

Thunderstorm Wind, Codington

When
August 5, 9:47 PM CST
Where
Codington County, 2.54 mi NW of (Aty)watertown Arpt
Measured
78 kt (90 mph) estimated gust
Reported by
Public
Coordinates
44.950, -97.180

Images posted to social media of multiple uprooted trees near Lake Kampeska, including one that landed on a garage. A nearby weather station recorded a 99 mph wind gust.

Thunderstorm Wind, Codington

When
August 5, 9:49 PM CST
Where
Codington County, 3.49 mi WSW of (Aty)watertown Arpt
Measured
86 kt (99 mph) measured gust
Reported by
Mesonet
Coordinates
44.910, -97.220

A peak wind gust of 99 mph was recorded by a personal a weather station at Sandy Shore State Park.

Thunderstorm Wind, Codington

When
August 5, 9:50 PM CST
Where
Codington County, 1.38 mi S of (Aty)watertown Arpt
Measured
59 kt (68 mph) measured gust
Reported by
ASOS
Coordinates
44.900, -97.150

The Watertown Regional Airport Automated Surface Observing System (ASOS) recorded a peak gust of 68 mph.

Thunderstorm Wind, Codington

When
August 5, 9:50 PM CST
Where
Codington County, 3.02 mi WSW of (Aty)watertown Arpt
Measured
78 kt (90 mph) estimated gust
Reported by
Emergency Manager
Coordinates
44.910, -97.210

The Codington County Emergency Manager called in to report at least 40 large pines had been uprooted or knocked over along the south side of Lake Kampeska. One of these trees fell on a substation and power was knocked out to portions of Watertown for a few hours.

Thunderstorm Wind, Codington

When
August 5, 9:55 PM CST
Where
Codington County, 0.98 mi W of Foley
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
44.830, -97.170

A trained spotter reported that hay bales had been rolled over 100 ft across a field with thunderstorm winds. The nearby ASOS at Watertown Regional Airport recorded a peak wind gust of 68 mph.

Thunderstorm Wind, Codington

When
August 5, 9:56 PM CST
Where
Codington County, 1.69 mi SW of Foley
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
44.810, -97.170

A trained spotter reported numerous tree branches up to 6 inches in diameter had come down. Some had blown nearly 100 feet across into a field.

Thunderstorm Wind, Codington

When
August 5, 10:03 PM CST
Where
Codington County, Waverly
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
45.000, -96.970

The Codington County Emergency Manager reported multiple trees had been snapped due to strong thunderstorm winds. An empty grain bin had also been blown open at this location.

Flash Flood, Codington

When
August 5, 10:06 PM CST to August 6, 1:15 AM CST
Where
Codington County, 8.74 mi WNW of South Shore to 0.85 mi NNE of South Shore
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
45.140, -97.090

The Codington County Emergency manager reports water has filled the ditches and is up to the bottoms of several bridges on the main highways with water over some secondary roads northeast of Watertown. Photos were also submitted via Facebook of flooded residences in northeast Watertown.

Flash Flood, Roberts

When
August 5, 10:09 PM CST to August 6, 1:15 AM CST
Where
Roberts County, 5.21 mi NNE of Peever to 4.58 mi NW of Goodwill
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
45.600, -96.930

Roberts County Emergency Management reports that barricades were required at several locations where water has come up over highways and secondary roads, from portions of highway 15 near Wilmot all the way up to 123rd St 3 miles north of Agency Village.

Thunderstorm Wind, Clark

When
August 5, 10:35 PM CST
Where
Clark County, 4.02 mi ESE of Willow Lake
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
44.590, -97.550

Thunderstorm Wind, Hamlin

When
August 5, 10:57 PM CST
Where
Hamlin County, 3.61 mi SE of Lake Norden
Measured
62 kt (71 mph) measured gust
Reported by
Mesonet
Coordinates
44.550, -97.140

Thunderstorm Wind, Hand

When
August 5, 11:01 PM CST
Where
Hand County, 0.69 mi N of Ree Hgts
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
44.530, -99.200

Thunderstorm Wind, Deuel

When
August 5, 11:04 PM CST
Where
Deuel County, 0.69 mi S of Toronto
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
44.560, -96.630

A trained spotter estimated winds topped 60 mph resulting in bent trees and several fallen branches.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in South Dakota in 2025Every state in 2025This day in weather historyThe tornado archive for South Dakota, 2025Warnings in South Dakota, August 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1289400, 1289401, 1289402, 1289403, 1289404, 1289405, 1289406, 1289407, 1289408, 1289409, 1289410, 1289411, 1289412, 1289413, 1289414, 1289415, 1289416, 1289417, 1289418, 1289328, 1289419, 1289420, 1289421, 1289422, 1289423, 1289424, 1289425, 1289426, 1289427, 1289428, 1289429, 1289430, 1289431, 1289432, 1289329, 1289330, 1289433, 1289434, 1289435, 1289436.